Quasi-symmetric designs and the Smith Normal Form

A. Blokhuis, A.R. Calderbank

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)

Abstract

We obtain necessary conditions for the existence of a 2 – (, k, ) design, for which the block intersection sizes s 1, s 2, ..., s n satisfy s 1 s 2 ... s n s (mod p e ),where p is a prime and the exponent e is odd. These conditions are obtained from restriction on the Smith Normal Form of the incidence matrix of the design. We also obtain restrictions on the action of the automorphism group of a 2 – (, k, ) design on points and on blocks.
Original languageEnglish
Pages (from-to)189-206
Number of pages18
JournalDesigns, Codes and Cryptography
Volume2
Issue number2
DOIs
Publication statusPublished - 1992

Fingerprint Dive into the research topics of 'Quasi-symmetric designs and the Smith Normal Form'. Together they form a unique fingerprint.

Cite this